Applied Mathematics

Volume 6, Issue 8 (July 2015)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.83  Citations  

The Matching Uniqueness of A Graphs

HTML  XML Download Download as PDF (Size: 221KB)  PP. 1189-1192  
DOI: 10.4236/am.2015.68109    6,774 Downloads   7,131 Views  
Author(s)

ABSTRACT

In the paper, We discussed the matching uniqueness of graphs with degree sequence . The necessary and sufficient conditions for and its complement are matching unique are given.

Share and Cite:

Shen, S. (2015) The Matching Uniqueness of A Graphs. Applied Mathematics, 6, 1189-1192. doi: 10.4236/am.2015.68109.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.